# SDR P5CA0401051

- Difficulty date: March 6, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 85,924 hours, 18,850 cycles
- Engine: Ge CF650E2
- Engine time: 78,609 hours, 14,239 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 9788926
- Part serial: P490C
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT APPROX 6,000 FT NR 4 ENG LOOP FAULT LT ILLUMINATED NACELLE TEMPS A&B OBSERVED RAPIDLY CLIMBING TO 9.  REMOVED AND REPLACED HIGH PRESS VLV, HIGH PRESS BLEED VLV HARNESS.  REMOVED AND REPLACED PRESSURE RELIEF VLV.  ENG OPS CHECKED GOOD, NO DEFECTS NOTED PER MM 36-11-05 & MM 36-11-03.
